| Texto completo | |
| Autor(es): |
Ferra, Igor Ambo
;
Petronilho, Gerson
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Mathematische Nachrichten; v. 296, n. 7, p. 15-pg., 2023-04-11. |
| Resumo | |
We introduce a new class of smooth pseudodifferential operators on the torus whose calculus allows us to show that global hypoellipticity with a finite loss of derivatives of certain systems of pseudodifferential operators is stable under perturbations by lower order systems of pseudodifferential operators whose order depends on the loss of derivatives. We also present some applications. (AU) | |
| Processo FAPESP: | 18/14316-3 - Teoria geométrica de EDP e análise complexa multidimensional |
| Beneficiário: | Paulo Domingos Cordaro |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |